HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Hyponormal Toeplitz Operators And Zeros Of Polynomials

Files in This Item:
pre783.pdf75.53 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83933

Title: Hyponormal Toeplitz Operators And Zeros Of Polynomials
Authors: Nakazi, Takahiko Browse this author
Keywords: Trigonometric Toeplitz operators
hyponormal operator
Pick problem
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 783
Start Page: 1
End Page: 5
Abstract: The problem of hyponormality for Toeplitz operators with (trigonometric) polynomial symbols is studied. We give a necessary and sufficient condition using the zeros of the analytic polynomial induced by the Fourier coefficients of the symbol.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69591
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University